Couldn't find what you looking for?

TRY OUR SEARCH!

I was on the shot for about a year. I decided to go on it when I first started dating my (now) fiancee because I'm a smoker and I travel all the time so I thought that the pill would be hard to take consistently. The shot was great at first, it was easy, fast and cheap (and no period!). I don't think I noticed the mood swings until my 2nd or 3rd shot. By the time I had been on the shot for a year, I was around 30 pounds heavier. I decided to go off depo because I was the heaviest I had ever been and felt disgusted.
I have been off the shot for a year now, and I just got my period back a couple of weeks ago. I have had severe pregnancy type pains, and have experienced bouts of intense vertigo (by far the worst part). Like I said, my period returned 2 weeks ago. It stopped for a week, and decided to come back lightly this morning. I wish somebody would have warned me about the horrible side effects (especially the weight gain and vertigo) of depo. Does anyone know how long it takes to get out of your system and has anyone experienced the vertigo/dizziness?

Loading...

oh Clarissa! I was on depo..it is horrible!

It took my body over 2 years to get okay...but I can say that shot can have terrible side effects and I suggest you head to the doctor and get full lap work run asap.

That shot casued me to have not only the vertigo, migraines, terrible weight gain, screwed up periods, but also Hypothyroid, hashimotos Thyroiditus, Full Auto Immune disease and heart problems. I almost died. ONLY full labs showed the extent of the damage.

I was on the shot from 2001 to 2003..... was sick from 2005-2008. And only NOW am I off of all medication and perfectly healthy and finally lost that weight.
Reply

Loading...